# SDR AALA2018042099040

- Difficulty date: April 18, 2018
- Submitted: April 22, 2018
- Operation: Air carrier
- Aircraft: N727AN
- Make and model: Boeing 777323ER
- Aircraft serial: 33541
- Aircraft time: 18,481 hours, 2,068 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE SEAT MOUNTED EMERGENCY LIGHT LENS WAS FOUND MISSING FROM 13G BC. REPLACED THE LENS.
